Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 10, NWS Bismarck, ND

May 26, 2014Divide County, Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at May 26, 2014, 5:29 PM CDT for Divide County, Williams County, North Dakota. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2014, 5:29 PM CDT (22:29 UTC)
Expired
May 26, 2014, 6:30 PM CDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Divide County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 187 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 6:05 PM CDTHAIL 1.751 E Alamo, NDHAIL LASTED UNTIL ABOUT 610 PM. NO DAMAGE REPORTED.
May 26, 6:30 PM CDTHAIL 13 Sw Zahl, NDHAIL LASTED A FEW MINUTES AT MOST.
May 26, 6:32 PM CDTHAIL 0.88Zahl, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.5 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1489 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WUUS53 KBIS 262229
SVRBIS
NDC023-105-262330-
/O.NEW.KBIS.SV.W.0010.140526T2229Z-140526T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
529 PM CDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DIVIDE COUNTY IN NORTHWEST NORTH DAKOTA...
  NORTHERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...

* UNTIL 630 PM CDT

* AT 524 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  GRENORA...OR 30 MILES SOUTHWEST OF CROSBY...AND MOVING EAST AT 20
  MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ALAMO...WILDROSE...ZAHL...APPAM AND CORINTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4876 10305 4834 10310 4853 10388 4871 10384
TIME...MOT...LOC 2228Z 280DEG 19KT 4860 10372

HAIL...1.00IN
WIND...<50MPH

$$

HEINERT/MARTIN
1 follow-up statement
701 
WWUS53 KBIS 262250
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
550 PM CDT MON MAY 26 2014

NDC023-105-262330-
/O.CON.KBIS.SV.W.0010.000000T0000Z-140526T2330Z/
WILLIAMS ND-DIVIDE ND-
550 PM CDT MON MAY 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
DIVIDE AND NORTHERN WILLIAMS COUNTIES UNTIL 630 PM CDT...

AT 549 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALAMO...OR 26
MILES SOUTHWEST OF CROSBY...MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
ALAMO...WILDROSE AND CORINTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4876 10305 4834 10310 4853 10388 4871 10384
TIME...MOT...LOC 2250Z 280DEG 19KT 4858 10355

HAIL...1.00IN
WIND...<50MPH

$$

HEINERT/MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:29 PM CDT, 0 minutes earlier.

Area forecast discussion, May 26, 5:29 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
529 PM CDT MON MAY 26 2014

.UPDATE...
ISSUED AT 518 PM CDT MON MAY 26 2014

SEVERAL STRONG THUNDERSTORMS ARE IMPACTING NORTHWEST NORTH DAKOTA
AND ADDED LARGE HAIL TO THE WEATHER GRIDS FOR SEVERAL HOURS EARLY
THIS EVENING. OTHERWISE WILL CONTINUE TO UPDATE POPS THROUGH THE
EVENING WITH THE LINE AS IT MOVES EAST.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY)

ISSUED AT 252 PM CDT MON MAY 26 2014

THE MAIN FORECAST CHALLENGE WILL BE THE CONVECTIVE POTENTIAL OVER
WESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING...AND AGAIN OVER
WESTERN AND CENTRAL NORTH DAKOTA TUESDAY.

CONVECTION IS ALREADY FIRING OVER NORTHEASTERN MONTANA ALONG A
SURFACE TROUGH. THE ENVIRONMENT IS CHARACTERIZED BY SFC-BASED CAPE
AROUND 1400 J/KG AND 0-6 KM WIND SHEAR AROUND 40 KNOTS. SOME OF
THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON AS THEY MOVE
INTO NORTHWESTERN NORTH DAKOTA...WITH LARGE HAIL AND DAMAGING
WINDS BEING THE PRIMARY THREATS. ADDED SEVERE MENTION TO THE
NORTHWESTERN ZONES FOR LATER THIS AFTERNOON AND EVENING AS A
RESULT.

ONGOING CONVECTION IS EXPECTED TO SLOWLY MOVE EAST INTO CENTRAL
NORTH DAKOTA TONIGHT. HOWEVER...THUNDERSTORM INTENSITY SHOULD
DECREASE AS THE BOUNDARY LAYER STABILIZES DUE TO LOSS OF DAYTIME
HEATING.

BY TUESDAY...THE SURFACE TROUGH IS PROGGED TO STALL OVER CENTRAL
NORTH DAKOTA. INCREASING MUCAPE VALUES AROUND 1500 J/KG COMBINED
WITH A WEAK UPPER WAVE WILL GENERATE CHANCE TO LIKELY POPS OVER
CENTRAL NORTH DAKOTA TUESDAY AFTERNOON. HOWEVER...IT LOOKS LIKE
THE BEST DEEP LAYER SHEAR WILL LIFT NORTH INTO CANADA TUESDAY
AFTERNOON. GIVEN THE MARGINAL DEEP LAYER SHEAR...REMOVED SEVERE
MENTION FROM TUESDAY'S FORECAST...CONSISTENT WITH THE LATEST SPC
DAY 2 OUTLOOK. HOWEVER...STRONG THUNDERSTORMS WILL STILL BE
POSSIBLE WITH SMALL HAIL AND GUSTY WINDS POSSIBLE IN THE STRONGER
STORMS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)

ISSUED AT 252 PM CDT MON MAY 26 2014

FORECAST HIGHLIGHTS IN THE LONG TERM PERIOD WILL BE WARM
TEMPERATURES WEDNESDAY AND THURSDAY FOLLOWED BY A COOL DOWN FRIDAY
THROUGH THE WEEKEND...ALONG WITH CHANCES FOR STRONG TO SEVERE
THUNDERSTORMS WEDNESDAY...THURSDAY...AND FOR PORTIONS OF THE AREA
FRIDAY.

FOR TUESDAY EVENING...UPPER LEVEL LOW PRESSURE SYSTEMS OVER NORTHERN
TEXAS AND THE PACIFIC NORTHWEST WITH AN UPPER LEVEL RIDGE EXTENDING
FROM THE DESERT SOUTHWEST NORTHEAST INTO THE CENTRAL PLAINS.
POSSIBLE STRONG TO SEVERE CONVECTION FROM TUESDAY AFTERNOON WILL BE
ONGOING OR EXITING OVER MY EASTERN COUNTIES TUESDAY EVENING AS AN
EMBEDDED S/WV IMPULSE TRACKS EAST ACROSS NORTH DAKOTA. RIDGE AXIS
BUILDS NORTH ACROSS THE DAKOTAS LATER TUESDAY NIGHT INTO WEDNESDAY
MORNING...AND SHOULD ACT TO STEER ANY OTHER EMBEDDED WAVES NORTHERLY
ACROSS EASTERN MONTANA...PERHAPS GRAZING WEST OR NORTH CENTRAL NORTH
DAKOTA DURING THE AM HOURS. WE ARE THEN VERY MUCH CAPPED DURING THE
DAY WEDNESDAY WITH STRONG SOUTHERLY FLOW/WAA ACROSS THE REGION. BEST
CHANCES FOR STORMS WEDNESDAY NIGHT WILL BE ACROSS THE WEST CLOSER TO
SOUTHWESTERLY FLOW ALOFT AND NEAR A SFC TROUGH NEARING THE MT/ND
BORDER.

SFC TROUGH MOVES SLOWLY EAST ACROSS WESTERN INTO CENTRAL NORTH
DAKOTA THURSDAY AFTERNOON AND THURSDAY NIGHT...AND WILL BE THE FOCUS
FOR DIURNALLY DRIVEN THUNDERSTORMS...SOME POTENTIALLY SEVERE GIVEN
THE INSTABILITY ADVERTISED. MID LEVEL SUPPORT UNCERTAIN. ANOTHER
ROUND OF STORMS POSSIBLE OVER MY SOUTHEAST ON FRIDAY AS THE SFC
TROUGH STALLS ACROSS THE FAR SOUTH CENTRAL...NORTHEAST THROUGH THE
JAMES AND RED RIVER VALLEYS.

UNCERTAINTY RAMPS UP FOR THE COMING WEEKEND AND INTO EARLY NEXT
WEEK...WITH MODELS DISAGREEING ON THE EVOLUTION OF AN AREA OF UPPER
LEVEL LOW PRESSURE DEVELOPING OVER THE DESERT SOUTHWEST AND THE
TIMING AND TRACK OF THIS FEATURE AS IT IS EVENTUALLY EJECTED NORTH
AND EAST. WHICHEVER MODEL VERIFIES...COOLER TEMPERATURES ARE
FORECAST THROUGH THE WEEKEND...AND EVENTUALLY WILL SEE PRECIPITATION
CHANCES INCREASE AS THE LOW APPROACHES AND MOVES THROUGH THE REGION.
ALLBLEND MODEL GUIDANCE WAS USED FOR NOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 518 PM CDT MON MAY 26 2014

MAIN HAZARD TO AVIATION TONIGHT WILL BE THUNDERSTORMS. A COLD
FRONT ACROSS EASTERN MONTANA WILL MOVE EAST TONIGHT. THE FRONT
WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. THE MOST LIKELY
AREAS TO BE IMPACTED THIS EVENING INCLUDE KISN-KDIK THROUGH
02Z...AND KISN-KDIK-KMOT AFTER 02Z. THREAT OF THUNDERSTORMS
DECREASES AFTER 08Z...THEN BECOME MORE NUMEROUS AGAIN BETWEEN
KMOT-KBIS AFTER 16Z TUESDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...WAA
SHORT TERM...TM
LONG TERM...NH
AVIATION...WAA
Hazardous weather outlook, May 26, 2:53 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
253 PM CDT MON MAY 26 2014

NDZ004-012-272000-
BOTTINEAU-MCHENRY-
253 PM CDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE...
BANTRY...AND TOWNER...AND FOR THE WILLOW CREEK NEAR WILLOW CITY.

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW STRONGER
STORMS COULD PRODUCE LOCALLY HEAVY RAIN AND SMALL HAIL...BUT THE
THREAT FOR SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL NORTH DAKOTA
TUESDAY AFTERNOON AND INTO THE EARLY EVENING. SMALL HAIL...GUSTY
WINDS...AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS. THERE IS
A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING AND NIGHT...POSSIBLY
STRONG TO SEVERE. THE CHANCE OF THUNDERSTORMS CONTINUES THURSDAY
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ001-002-009-010-017-018-031-032-272000-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-
253 PM CDT MON MAY 26 2014 /153 PM MDT MON MAY 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PATCHY DENSE FOG WITH VISIBILITIES BELOW ONE MILE ARE EXPECTED
THIS MORNING.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ALONG THE NORTH
DAKOTA/MONTANA BORDER LATE THIS AFTERNOON...THEN MOVE INTO NORTHWESTERN
NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. A FEW STRONG TO
SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE LARGE
HAIL...ISOLATED WIND GUSTS AROUND 60 MPH...AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INTO SOUTHWEST NORTH
DAKOTA TUESDAY AFTERNOON AND INTO THE EARLY EVENING. SMALL
HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY
THREATS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING AND
NIGHT...POSSIBLY STRONG TO SEVERE. THE CHANCE OF THUNDERSTORMS
CONTINUES THURSDAY INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ003-005-011-013-019>023-025-033>037-040>048-050-051-272000-
RENVILLE-ROLETTE-WARD-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
253 PM CDT MON MAY 26 2014 /153 PM MDT MON MAY 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL MOVE INTO SOUTHWESTERN
AND CENTRAL NORTH DAKOTA THIS EVENING AND OVERNIGHT. A FEW STRONG TO
SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE LARGE
HAIL...ISOLATED WIND GUSTS AROUND 60 MPH...AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INTO SOUTHWEST NORTH
DAKOTA TUESDAY AFTERNOON AND INTO THE EARLY EVENING. SMALL
HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY
THREATS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING AND
NIGHT...POSSIBLY STRONG TO SEVERE. THE CHANCE OF THUNDERSTORMS
CONTINUES THURSDAY INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

TM/NH

In the hours before

Special weather statement, May 26, 3:57 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
357 PM CDT MON MAY 26 2014

NDZ001-262115-
DIVIDE-
357 PM CDT MON MAY 26 2014

...SPECIAL WEATHER STATEMENT...

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM ACROSS NORTHEAST MONTANA...5 MILES EAST OF
PLENTYWOOD...OR 10 MILES WEST OF THE NORTH DAKOTA BORDER...MOVING
EAST AT 20 MPH.

LARGE HAIL UP TO QUARTERS...VERY HEAVY RAINFALL...AND DEADLY CLOUD
TO GROUND LIGHTNING ARE ALL OCCURRING WITH THIS STORM

LOCATIONS THAT MAY BE IMPACTED FROM THIS STORM INCLUDE...
  ALKABO...
  FORTUNA...
  WRITING ROCK STATE HISTORICAL SITE...

IF YOU ARE IN WESTERN DIVIDE COUNTY...STAY TUNED TO LOCAL MEDIA OR
NOAA WEATHER RADIO FOR POSSIBLE SEVERE THUNDERSTORM WARNINGS WITHIN
THE NEXT ONE HOUR.

LAT...LON 4900 10388 4901 10385 4901 10369 4900 10368
      4871 10365 4869 10406 4900 10406 4901 10405
      4901 10391
TIME...MOT...LOC 2052Z 260DEG 16KT 4878 10432

HEINERT
Local storm report, May 26, 5:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
504 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             12 SSW ALKABO           48.70N 103.99W
05/26/2014  E1.00 INCH       DIVIDE             ND   PUBLIC

            HAIL COVERED THE GROUND WHITE. ALSO HAD NEARLY AN INCH
            OF RAIN. NOT MUCH WIND.

&&

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 5:59 AM CDTDense Fog AdvisoryBISDickey, LaMoure, Logan, McIntosh, Stutsman3 hr
May 26, 3:57 PM CDTSpecial Weather StatementBISDivide18 min
May 26, 4:24 PM CDTSevere Thunderstorm WarningBISDivide, Williams66 min
May 26, 5:14 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams46 min
May 26, 6:00 PM CDTSevere Thunderstorm WarningBISMcKenzie60 min
May 26, 6:29 PM CDTSevere Thunderstorm WarningBISWilliams61 min
May 26, 6:59 PM CDTSevere Thunderstorm WarningBISMcKenzie61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.